# SDR YENA20110320218

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 32,072 hours, 11,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 277 FLL-SFO, FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT AT SEAT 9D INOP.  LENSE WAS ALSO MISSING.  FOUND LOOSE CONNECTION, SECURED CONNECTOR PLUG AND INSTALLED LENS.  OPS CHECK GOOD IAW 33-51-19-420-052.
